Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Suffering with psoriatic arthritis, patch of psoriasis on ankle, staph on leg. Nasal swab showed entrobacteria. Remedy?

I am a 38 y.o. female with Psoriatic Athritis. I have a patch of severe psoriasis on my ankle that has been taking a long time to heal and a staph infection in my leg higher up; cultures came back postive for Staph on the ankle. Finally, Dr. took swab of my nose last week along with the ankle. The ankle was negative finally, but the nose was positive for Entrobacteria. I am a very clean person, shower daily, clean home, etc. How did I get this condition and what do I need to do to treat it?
Asked On : Fri, 15 Feb 2013
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for the query posted . I would be pleased to assist you with your query .

With regards to the co relation of the infection and the psoriasis , I would like to inform you that you should get the bacteria eliminated from your body . For the same you would need to take a course of an antibiotic application like Mupirocin cream in your nose twice a day for 7 days of every month for 5 months . The infection can result in the flare up of your Psoriasis .

The bacterial infection count normally increases in patients with Psoriasis and you might have picked up the infection from anywhere . Nothing in particular .

Thanks and take care . Please do book an appointment with your Dermatologist.

Answered: Fri, 15 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor